Alert archive / Florida / Flash Flood Warnings in 2008

Flash Flood Warning 19, NWS Tallahassee, FL

November 14, 20086 counties in Florida

NWS Tallahassee, FL issued this flash flood warning at Nov 14, 2008, 6:02 AM EST for 6 counties in Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2008, 6:02 AM EST (11:02 UTC)
Expired
Nov 14, 2008, 9:00 AM EST
In force
3 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, FL, Gadsden County, FL, Gulf County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 82 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 141102
FFWTAE
FLC037-039-045-073-077-129-141400-
/O.NEW.KTAE.FF.W.0019.081114T1102Z-081114T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 AM EST FRI NOV 14 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN FRANKLIN COUNTY IN FLORIDA...
  EASTERN GADSDEN COUNTY IN FLORIDA...
  WESTERN LEON COUNTY IN FLORIDA...
  LIBERTY COUNTY IN FLORIDA...
  WESTERN WAKULLA COUNTY IN FLORIDA...
  SOUTHERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF PORT ST. JOE...

* UNTIL 900 AM EST/800 AM CST/

* AT 554 AM EST/454 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A NEARLY STATIONARY LINE OF STRONG THUNDERSTORMS LIKELY
  PRODUCING FLASH FLOODING OVER THE WARNED AREA. HOURLY RAINFALL RATES
  ARE ESTIMATED TO RANGE FROM 2 TO 4 INCHES...WITH LOCALLY HIGHER RATES
  IN THE STRONGER STORMS. BECAUSE THIS LINE OF STORMS IS MOVING SO 
  LITTLE...RAINFALL TOTALS WILL LIKELY EXCEED 5 INCHES THROUGH 
  9 AM EST /8 AM CST. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING 
  HILL...SMITH CREEK...ODENA...HOWARD CREEK...
  FORT GADSDEN...BUCK SIDING AND BROWN HOUSE.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 2980 8542 2981 8540 2971 8536 2970 8535
      2973 8531 2982 8531 2986 8535 3016 8504
      3068 8444 3067 8438 3058 8427 3035 8435
      3019 8450 2992 8492 2967 8525 2969 8531
      2967 8536

$$

9-FOURNIER
1 follow-up statement
000 
WGUS72 KTAE 141315
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 AM EST FRI NOV 14 2008

FLC045-141321-
/O.CAN.KTAE.FF.W.0019.000000T0000Z-081114T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GULF FL-
715 AM CST FRI NOV 14 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GULF COUNTY...

LAT...LON 3016 8504 3068 8444 3067 8438 3058 8427
      3035 8435 2993 8492

$$

FLC037-039-073-077-129-141400-
/O.CON.KTAE.FF.W.0019.000000T0000Z-081114T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIBERTY FL-LEON FL-GADSDEN FL-WAKULLA FL-FRANKLIN FL-
815 AM EST FRI NOV 14 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR NORTH
CENTRAL FRANKLIN...NORTHWESTERN WAKULLA...EASTERN GADSDEN...WESTERN 
LEON AND SOUTHERN AND EASTERN LIBERTY COUNTIES...

AT 805 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORM PRODUCING VERY HEAVY RAIN TRAINING OVER THE 
WARNED AREA. RAINFALL TOTALS OF UP TO 6 INCHES HAVE BEE REPORTED IN 
BLOXHAM WITH SIMILAR AMOUNTS ESTIMATED BY RADAR ALONG THE 
OCHLOCKONEE RIVER.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDWAY... 
WILMA...WETUMPKA...TALLAHASSEE REGIONAL AIRPORT...SPRING HILL... 
SMITH CREEK...OTTER CAMP...OCHLOCKONEE...LAKE JACKSON...HAVANA... 
FORT BRADEN...BROWN HOUSE...AND BLOXHAM.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3016 8504 3068 8444 3067 8438 3058 8427
      3035 8435 2993 8492

$$

18-WOOL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 4:10 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Nov 14, 4:10 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EST FRI NOV 14 2008

.SYNOPSIS...
THE 03 UTC REGIONAL SURFACE ANALYSIS SHOWED A STATIONARY FRONT
FROM THE SC COAST...THROUGH SOUTHWEST GA...AND ALONG THE GULF
COAST TO A LOW PRESSURE SYSTEM OFF THE TX COAST. VAPOR IMAGERY AND
UPPER AIR DATA SHOWED A DIGGING LONG WAVE TROUGH OVER THE CENTRAL
CONUS...AND A POTENT SHORT WAVE BEGINNING TO LIFT NORTHEASTWARD
OVER THE TX COAST. SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN
DEVELOPING OVER OUR AREA...WITH A FEW OF THESE STORMS ALREADY
EXHIBITING MARGINAL ROTATING UPDRAFTS AND IMPRESSIVE CLOUD TO
GROUND LIGHTNING. THE LATEST RUC INDICATES MUCAPE FROM 350 J/KG
OVER CENTRAL GA TO 1500 J/KG ALONG THE FL GULF COAST. THIS IS
RATHER IMPRESSIVE FOR THIS TIME OF YEAR.

&&

.SHORT TERM...
(TODAY THROUGH SUNDAY) THE 00 UTC NUMERICAL GUIDANCE SHEARS OUT
THE SOUTHERN STREAM SHORT WAVE (CURRENTLY OVER THE TX COAST) TODAY
AND TONIGHT AND THE LONG WAVE TROUGH CONTINUES TO DIG OVER THE
EASTERN CONUS. SOUTH WINDS AHEAD OF THIS TROUGH WILL LIFT THE
FRONTAL SYSTEM (CURRENTLY ALONG THE GULF COAST) NORTHWARD TODAY.
THE COMBINATION OF Q-G FORCING...INSTABILITY...AND RICH DEEP LAYER
MOISTURE WILL ALLOW FOR NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP TODAY. SOME OF THE MOS AND RAW MODEL OUTPUT INDICATE THAT
THERE COULD BE A LULL IN THE RAIN THIS AFTERNOON AS THE FRONT
MOVES AWAY FROM OUR AREA...BUT WE ARE DOWNPLAYING THAT IDEA FOR
NOW AND KEEPING THE FORECAST SIMPLE. THE 0-6 KM VERTICAL WIND
SHEAR WILL LIKELY RANGE FROM 40 TO 50 KT...AND THE 0-1 KM VERTICAL
WIND SHEAR WILL LIKELY RANGE FROM 20 TO 25 KT. THESE
VALUES...COUPLED WITH AN UNUSUALLY MOIST AND UNSTABLE AIRMASS
(WITH MLCAPE EXCEEDING 1000 J/KG) FOR THIS TIME OF YEAR...COULD
SUPPORT SUPERCELL THUNDERSTORMS AND BOW ECHOES. THE MAIN SEVERE
THREAT WILL BE DAMAGING WINDS...BUT AN ISOLATED TORNADO OR TWO
ARE POSSIBLE AS WELL. DESPITE THE WARM AIR ALOFT...MARGINALLY
SEVERE HAIL WILL BE POSSIBLE IN STORMS WHERE THE UPDRAFTS ARE
ENHANCED. THE SEVERE WEATHER THREAT WILL LIKELY DIMINISH LATE
TONIGHT. THE RAIN WILL END FROM WEST TO EAST SATURDAY AS A STRONG
COLD FRONT MOVES SOUTHEAST ACROSS THE REGION.

.LONG TERM...
(SUNDAY NIGHT THROUGH FRIDAY) A FROST OR FREEZE EVENT IS POSSIBLE
LATE SUNDAY NIGHT INTO EARLY MONDAY. SURFACE RIDGING IN PLACE WILL
ALLOWS FOR A BETTER RADIATIONAL COOLING SETUP DURING THIS TIME
FRAME. MEX GUIDANCE FOR MONDAY MORNING IS ALSO BEGINNING TO DROP
NOW SHOWING WIDESPREAD MIDDLE 30S. BIAS CORRECTED GRIDS CONTINUE
TO SHOW EVEN COLDER TEMPS WITH WIDESPREAD LOWER TO MIDDLE 30S.
CURRENT THINKING IS FOR WIDESPREAD MIDDLE 30S WITH NORMALLY COLDER
INLAND LOCATIONS DROPPING TO AROUND 30F. ALONG THE IMMEDIATE COAST
AND FOR INLAND URBAN CENTERS MIDDLE AND UPPER 30S IS EXPECTED.
WITH THE LIGHTER WINDS...FROST IS A DEFINITE POSSIBILITY FOR MANY
LOCATIONS AND THOSE WITH SENSITIVE OUTDOOR VEGETATION SHOULD PAY
CLOSE ATTENTION TO FUTURE FORECAST INTO THE UPCOMING WEEKEND.

FAIR AND DRY CONDITIONS ARE ANTICIPATED THROUGH THE MID-WEEK PERIOD
AS HIGH PRESSURE IS RE-ENFORCED TUESDAY INTO WEDNESDAY IN THE WAKE
OF THE PASSAGE OF ANOTHER DRY COLD FRONT. THERE ARE SOME DIFFERENCES
IN THE GUIDANCE PACKAGES AS TO THE STRENGTH OF THE COLD AIR
ARRIVING BEHIND THIS SECOND FRONT...HOWEVER A COOLER THAN NORMAL
PERIOD SHOULD BE EXPECTED...ESPECIALLY AT NIGHT.

&&

.AVIATION...
VERY DIFFICULT TAF PACKAGE EARLY THIS MORNING AS SIGNIFICANT
CHANGES WILL OCCUR OVER THE PERIOD...WITH EACH CHANGE POSING ITS
OWN AVIATION HAZARD. TRYING TO CORRECTLY TIME EACH TRANSITION IS
BOUND TO BE A CHALLENGE AND THIS WILL REMAIN A LOW CONFIDENCE
FORECAST AFTER THE LATER MORNING HOURS TODAY. FIRST THINGS
FIRST...INTO THE MORNING HOURS WILL CONTINUE TO DEAL WITH A
WIDESPREAD LOW CIG EVENT WITH AREAS OF LOWER VIS AS WELL. ALL
TERMINALS WILL BE DEALING WITH AT LEAST PERIODS OF IFR CIGS/VIS
WITH MORE PREDOMINANT IFR/LIFR CONDITIONS FROM KTLH TO KABY AND
KVLD. ALSO WILL SEE OFF AND ON SHOWERS AND STORMS THROUGH THE
MORNING HOURS. THE ACTIVITY INITIALLY SHOULD BE CONCENTRATED FROM
KPFN TO KDHN AND KABY BUT THEN EXPANDING EASTWARD INTO THE
DAYLIGHT HOURS. IFR/LIFR CIGS LIKELY TO BE SLOW TO COME UP THIS
MORNING AS HAS BEEN THE CASE THE PAST SEVERAL DAYS. THERE ARE
INDICATIONS THAT THE BEST CHANCES FOR SHOWERS AND STORMS WILL
SHIFT NORTH OF KDHN AND KABY DURING THE AFTERNOON HOURS.
CONFIDENCE IS NOT HIGH ON THIS EVOLUTION BUT WILL ALLOW CONDITIONS
TO IMPROVE TO MVFR AFTER NOON WITH MORE WIDELY SCT CONVECTION AS
OPPOSED TO THE SCT-NMRS ACTIVITY IN THE MORNING. STRONG UPPER
LEVEL DYNAMICS AND AN ASSOCIATED SURFACE COLD FRONT APPROACHING
FROM THE WEST FRIDAY EVENING INTO THE OVERNIGHT HOURS WILL BRING
HIGHER CHANCES FOR THUNDERSTORMS BACK TO THE TERMINALS WITH THE
POTENTIAL FOR A CLUSTER OF STRONG TO SEVERE STORMS PROGRESSING
EASTWARD THROUGH THE NIGHT.

&&

.MARINE...
A SMALL CRAFT ADVISORY EVENT IS LOOKING LIKELY FOR SATURDAY
AFTERNOON THROUGH EARLY SUNDAY.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  79  66  71  36  60 /  70  50  60  10   0
PANAMA CITY  79  65  71  42  61 /  70  50  50  10   0
DOTHAN       79  61  67  36  59 /  70  60  50  10   0
ALBANY       79  62  68  36  59 /  80  50  60  10   0
VALDOSTA     79  65  72  39  60 /  70  50  60  10   0
CROSS CITY   80  66  77  39  63 /  50  40  60  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

LONG TERM/AVIATION...MROCZKA
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Nov 14, 4:27 AM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
427 AM EST FRI NOV 14 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-150930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
427 AM EST FRI NOV 14 2008 /327 AM CST FRI NOV 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION TODAY
AND TONIGHT...AHEAD OF AN APPROACHING COLD FRONT. A FEW OF THESE
STORMS COULD BE SEVERE...WITH DAMAGING WINDS...FREQUENT
LIGHTNING...AND VERY HEAVY RAIN. AN ISOLATED TORNADO OR TWO IS
ALSO POSSIBLE...AS WELL AS LARGE HAIL. SOME OF THE STORMS WILL BE
CAPABLE OF PRODUCING RAINFALL AMOUNTS OF 2 TO 4 INCHES...WHICH COULD
CAUSE LOCAL FLOODING OF LOW-LYING ROADS AND POOR DRAINAGE AREAS.
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE BEACHES
OF THE FLORIDA PANHANDLE AND BIG BEND. PATCHY DENSE FOG IS
POSSIBLE THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE RAIN WILL END FROM WEST TO EAST SATURDAY AS A STRONG COLD
FRONT MOVES THROUGH. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
SATURDAY AFTERNOON AND SATURDAY NIGHT BEHIND THE COLD FRONT. A
FREEZE IS POSSIBLE MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IS A SEVERE THUNDERSTORM OR TORNADO
WATCH IS ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Nov 14, 2:01 AM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 AM EST FRI NOV 14 2008

FLZ014-015-026-140745-
FRANKLIN-GULF-LIBERTY-
201 AM EST FRI NOV 14 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN...GULF AND
LIBERTY COUNTIES...

* UNTIL 245 AM EST/145 AM CST/

AT 1255 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTH OF PORT ST. JOE...MOVING NORTH AT
15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

9-FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 9:36 PM ESTDense Fog AdvisoryTAEDixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more4 hr
Nov 14, 9:07 AM ESTFlash Flood WarningTAEGadsden, Leon, Wakulla84 min
Nov 14, 2:05 PM ESTRiver Flood AdvisoryTAELeon35 hr
Nov 14, 3:35 PM ESTSmall Craft AdvisoryTAE48 hr
Nov 14, 3:38 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr

Nearby

Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.